# SDR IPXA2024121879681

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,701 hours, 14,234 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752015
- Part serial: 16134H1649
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,AT CRUISE FL340 ELECTRICAL ARCHING WITH BRIGHT FLASHES APPEARED AT LOWER RIGHT FRONT OF CAPTS WINDSCREEN.  INSTALLED CAPTÂ€™S WINDSHIELD ASSY, REF AMM 56-11-11.
